# SDR ASOA2012061401789

- Difficulty date: June 5, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-923
- Part time: 985,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PAX CABIN SIDE WALL SEAT TRACK AT FS 863 TO 923 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-51-49-101-001-A01. R & R SEAT TRACK IAW AMM 53-00-49-000-801 (CONFIG A03) & AMM 53-00-49-400-801 (CONFIG A03).
